# SDR CALA2023071002208

- Difficulty date: July 8, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 78,148 hours, 31,611 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Brake
- Part number: UNKNOWN
- Condition: Unknown
- Location: Rh Outboard
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

HIGH SPEED REJECT AT 120KTS RH OUTBOARD BRAKE 675C NOSE STAYED ON GND PERFORMED EMERGENCY BRAKE APPLICATION / HOT BRAKE INSPECTION REF AMM 05-51-16-200-001-A. ALL CHECKS NORMAL UNDER OVERHEAT THRESHOLD. NORMAL BRAKE AND ALTERNATE BRAKE NORMAL
